puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Not getting vision sides from S4...is this normal?

  1. #1

    Not getting vision sides from S4...is this normal?

    Hey guys,

    So I recently bumped up my S4 from SARMSX up to 75-80mg, about 3 days ago, after running 50mg for 14 days. I know it was quite a leap, but I had no sides from 50mg so I thought i'd give it a go. it's a bit early to judge the other effects it's had on me, but I think I can say that my strength has gone up a bit. No other side effects noticed.

    The S4 has still had no impact on my vision, is it normal for some people to just not experience the vision side effects?

    Also, if it continues this way, does it mean I am a suitable candidate for going up to 90-100mg in say 7-10 days?

  2. #2
    its only 2 weeks... you are going to make a HUGE mistake bumping this quickly and going that high... you will be 5 on 2 off before you blink... you are getting WAY WAY ahead of yourself in only two weeks...

  3. #3
    Fair enough mate. I was not planning on even going up to 90-100, only if you gave the go ahead. I reckon I will stick with 75 and if I start to experience vision sides I will take a couple days off and i will drop it down to, say, 60mg, what do you reckon?

    And roughly when would S4 reach stable levels in my body?
    Last edited by jamesdaniels; 06-09-2017 at 04:09 PM.

  4. #4
    it should be stable already and i have a dosing protocol that shows specifically how to use it... you are currently not following that protocol... https://www.isarms.com/forums/steroi...thod-1668.html

  5. #5
    You certainly dont want to increase too much too quickly bro. We have a dosing protocol for a very good reason. You want to follow that to a T

  6. #6
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111
    I also went up too quickly like james, from 50 to 60 (about 6 days). I watched the video now. One thing I want to clear up, you mention slowly bumping it up in like 10mg at a time and watching for sides before raising the dose. I will do this, but aside from vision side effects, is there anything I should look out for before raising the dose? For instance, I am staying at 60mg for another 7-10 days (making it a total of about 15 days on 60mg, if the vision sides do not come, is that the sign to go up? And if i hit 70-75 for say 2 weeks after that and there is again no vision sides, is that still the sign to go up another notch?
    Last edited by killerchickennoodlesoup; 06-09-2017 at 06:16 PM.

  7. #7
    Banned
    Join Date
    Apr 2017
    Location
    Carpe Diem
    Posts
    691
    Maybe its the detective in me, but am I the only one who has noticed eerie similarities between jamesdaniels and killersoup1? I wasn't going to say anything, but now that they are tag teaming the same post and mentioning each other by name, it seems even more obvious. Both have virtually identical stats; 21, 5'11' 180lbs, 14-16% bf, both joined May 2017, running the same SARMs compounds: LGD, GW, Osta, S4, both have some sort of hair issue, one has a hair plug, the other hair loss due to T3 use and both are completely obsessed with SARMs and have an apparent never ending supply of follow-up questions, etc...

    Not trying to start crap, but it is too weird to be coincidence

  8. #8
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111
    Quote Originally Posted by Wesley Sniper View Post
    Maybe its the detective in me, but am I the only one who has noticed eerie similarities between jamesdaniels and killersoup1? I wasn't going to say anything, but now that they are tag teaming the same post and mentioning each other by name, it seems even more obvious. Both have virtually identical stats; 21, 5'11' 180lbs, 14-16% bf, both joined May 2017, running the same SARMs compounds: LGD, GW, Osta, S4, both have some sort of hair issue, one has a hair plug, the other hair loss due to T3 use and both are completely obsessed with SARMs and have an apparent never ending supply of follow-up questions, etc...

    Not trying to start crap, but it is too weird to be coincidence
    not gonna lie man, I made an account one day at night drunk, forgot I made it the next day and made a new one. Now my laptop auto logs into one and my phone the other, so i keep posting on the threads of the opposite account by accident. So every time I accidentally do that I end up needing to edit the comments to fix it lol. Gonna try and delete one of the accounts now. That was pretty damn intuitive of you though Wesley haha.

    And you are right, I've always got loads of questions. In this case its mainly because I bought a bucket load of SARMS and its my first cycle.

  9. #9
    Senior Member
    Join Date
    May 2017
    Location
    Hong Kong
    Posts
    111
    Lol one last question please?

    If I stop taking LGD for a few days should the water weight dissipate?

  10. #10
    Banned
    Join Date
    Apr 2017
    Location
    Carpe Diem
    Posts
    691
    Quote Originally Posted by killersoup1 View Post
    not gonna lie man, I made an account one day at night drunk, forgot I made it the next day and made a new one. Now my laptop auto logs into one and my phone the other, so i keep posting on the threads of the opposite account by accident. So every time I accidentally do that I end up needing to edit the comments to fix it lol. Gonna try and delete one of the accounts now. That was pretty damn intuitive of you though Wesley haha.

    And you are right, I've always got loads of questions. In this case its mainly because I bought a bucket load of SARMS and its my first cycle.
    I did dumb shit too when I drank as a kid, but I never talked to myself on a forum thread? Send Dylan a DM tell him what happened and ask that he delete one of your accounts


    Sent from my iPhone using Tapatalk

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •